# SDR DALA2022090805993

- Difficulty date: September 6, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 138,762 hours, 20,368 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 1L SLIDE LIGHT FLASHING ON FINAL, CORRECTIVE ACTION: COULD NOT DUPLICATE. 1L SLIDE LIGHT STAYS ILLUMINATED WHEN ARMED NO 90 DAY HISTORY OK FOR SVC (8987807)
